# SDR C2XA09TY199

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN C-CHECK WHEN INSPECTION FOUND THE LEFT FLOOR SILL CORRODED FROM FRAME 23 TO FRAME 29 (SSI 53-20-11).  MAINTENANCE REMOVED AND REPLACED THE FLOOR SILLS WHICH WERE OUTSIDE THE MFG'S LIMITS.  ALL WORK WAS DONE IAW EMB 145 SRM 51-20-03 AND 51-40-02.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
